# SDR EIAA2011232

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 99,241 hours, 23,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Dirty
- Location: L5 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING - DURING TAXI TO PARKING, L5 DOOR OPEN LIGHT ILLUMINATED.  CLEANED L5 DOOR WARNING SWITCH & PERFORMED ADJ/TEST PER AMM 52-71-00 SATISFACTORY.  PERFORMED ACFT PRESSURIZATION PER AMM 21-31-00.  L5 DOOR WARNING LIGHT NOT ILLUMINATED.
